REAL

About one characteristic initial value problem with prehistory and its investigation

Kohutych, Oksana (2022) About one characteristic initial value problem with prehistory and its investigation. Miskolc Mathematical Notes, 23 (1). pp. 271-280. ISSN 1787-2413

[img]
Preview
Text
3468.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 30 May 2022 10:24
Last Modified: 30 May 2022 10:24
URI: http://real.mtak.hu/id/eprint/143147

Actions (login required)

Edit Item Edit Item